# SDR DALA2021062903561

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 80,663 hours, 16,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 L1 DOOR DOWN SWITCH ON P21 PANELS STICKING. CORRECTIVE ACTION: REPLACED L1 DOOR SWITCH. SYSTEM OPERATION IS NORMAL. (LP 7616978)
